# SDR CALA2021111502104

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 85,046 hours, 33,240 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DECLARED EMERGENY*SLATS FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL ITEM LOCKED CONTACT TOMC 847-700-9980.  REF TSM 27-81-00-810-810-A...BSS SYSTEM 2. WE ARE IN PROCESS OF REMOVING SYSTEM 2 PCU HYD MOTOR REF AMM 27-84-54-000-002-A THROUGH STEP 4A(3). ITEM UNLOCKED FOR SHIFT CHANGE UPDATE.  CONTACT TOMC ONCE LOG HAS BEEN UPDATED....TOMC SMITH REF TSM 27-81-00-810-810A , WE ACP 3A INCLUDING 3A3 SLAT SYS OPS ITEM FLAGGED FOR SDR. CHECK.SYSTEM OPERATED NORMALLY WITH NO FAULTS NOTED, ALL SLATS AND FLAPS OPERATED NORMALLY. NO BINDING OR LAGGING SLATS. WE PROCEEDED TO STEP 4B DURING THE TIME TEST WE FOUND THE BLUE SYSTEM WAS TEN SECONDS FASTER THAN THE GREEN WHICH IS SLAT ADD EMP:U142517 COMPLETED INSTALLATION OF HYD MOTOR. AMM 27-54-54-400-002A PERFORMED RII IINSPECTION OF SYSTEM 2 PCU HYD MOTOR PER AMM27-54-54-400-002A
